Format

Send to

Choose Destination
See comment in PubMed Commons below
Am J Med Sci. 2013 May;345(5):414-7. doi: 10.1097/MAJ.0b013e3182761cda.

Listeria monocytogenes cholecystitis: a possible new syndrome.

Author information

1
Department of Internal Medicine, Division of Infectious Diseases and Environmental Medicine, Thomas Jefferson University, Philadelphia, Pennsylvania 19107, USA. jbruminhent@gmail.com

Abstract

The U.S. Food and Drug Administration recently added potentially fatal Listeria monocytogenes infection to the list of opportunistic infections that can occur in patients who receive tumor necrosis factor inhibitor therapy. In this study, the first reported case of L monocytogenes cholecystitis associated with etanercept use is described. It also appears that tumor necrosis factor inhibitor therapy likely increases the risk for Listeria cholecystitis. Clinicians need to be aware of this association when selecting antimicrobial therapy for these patients.

PMID:
23221515
DOI:
10.1097/MAJ.0b013e3182761cda
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Support Center